Subclass of $k$-uniformly starlike functions defined by symmetric $q$-derivative operator

  • S. Altinkaya
  • S. Kanas
  • S. Yal¸cin

Abstract

The theory of $q$-analogs is frequently encountered in numerous areas, including fractals and dynamical systems. The $q$-derivatives and $q$-integrals play an important role in the study of $q$-deformed quantum-mechanical simple harmonic oscillators. We define a symmetric $q$-derivative operator and study a new family of univalent functions defined by using this operator. We establish some new relations between the functions satisfying analytic conditions related to conical sections.
Published
25.11.2018
How to Cite
AltinkayaS., KanasS., and Yal¸cinS. “Subclass of $k$-Uniformly Starlike Functions Defined by symmetric $q$-Derivative Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 11, Nov. 2018, pp. 1499-10, http://umj.imath.kiev.ua/index.php/umj/article/view/1653.
Section
Research articles